# SDR HNAA2013041500219

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,421 hours, 56,830 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 826
- Condition: Malfunctioned
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  EMERGENCY LIGHTS FLICKERED ON AND OFF FOR FIVE SECONDS FOR SEVERAL MINUTES.  OPERATED NORMALLY FOR DURATION OF FLIGHT.  INSPECTED NR 2 ENGINE AND PROP FOR POSSIBLE DEFECTS NONE FOUND.  R & R NR 2 ENGINE DE-ICE BRUSH BLOCK IAW 61-10-11.  GROUND RAN ACFT.  OPS AND LOAD CHECKS GOOD.
